It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-21-2013, 01:08 PM   #1
Newbie
(female)
 
Join Date: Feb 2013
Location: Los Angeles, CA
Posts: 1
finite HB User
Menstruation never aligns with placebos!

I am having a problem with my birth control and cannot see my doctor at this time.

I have been on Ortho-Tri-Cyclen for 6 months now and have not had any improvement in the "break though bleeding" symptom that is supposed to be resolved within 3 months. In fact, its become worse. Each month I end up having two periods. In my last pill pack I got my period (normal flow) on the third row of pills, 1 week before my placebos. Several days after my period ended, I began the placebos and had another normal flow period. Now I am just barely completing the first week of the next pack, and my period is beginning today with cramping, lethargy and breakouts. That equals 3 full periods in the span of about 3 weeks.

I am not sexually active now and am not concerned about pregnancy if I quit the pills, but I do remember as a teenager that quitting birth control resulted in long term acne problems and perhaps some emotional imbalances. I am currently being prescribed these pills because my menstrual cramps had been so severe that they were debilitating and affecting my work. Now even though the cramps are more manageable, having them more frequently along with lethargy and other symptoms is not improving my ability to function.

Am I wasting my time battling these complications of the pill? Will I deal with terrible hormonal issues all over again if I quit? I really do not want more acne problems in my adulthood.

 
Sponsors Lightbulb
   
Old 02-23-2013, 11:02 PM   #2
Senior Veteran
(female)
 
Kszan's Avatar
 
Join Date: Jun 2006
Posts: 4,835
Kszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB User
Re: Menstruation never aligns with placebos!

Have you considered trying a mono pill instead of a tricyclic? Maybe you should consider it because sometimes it happens that certain women have issues with breakthrough bleeding on tricyclic pills but not on monophasic pills that have a steady level of hormones through out the month.

 
Closed Thread

Tags
birth control issues, menstruation, periods, the pill



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (34), KREgirl09 (6), Princesa (5), lorileamc (5), Seraph (3), Remod (3), Titchou (3), tUrRrRa (2), sue19 (2), frankieswife (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 05:02 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!